# SDR SWAA2015031037308

- Difficulty date: January 26, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 460, BETWEEN STRINGER 15L TO 16L.  REPAIRED SHEAR TIE IAW EA.
